# SDR UIEA2020042300815

- Difficulty date: April 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,612 hours, 21,911 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7798014
- Part serial: 9803012
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

L ENG BLEED OFF AFTER BOTH ENG STARTED. COMPLETE SHUTDOWN OF L ENG & RE-START BUT DID NOT CLEAR, RTB PARKING.( REMOVED AND REPLACED L PRSOV VALVE I.A.W AMM 36-11-09. OPS CHECK GOOD. )
